Alert archive / Florida / Wind Chill Advisories in 2012

Wind Chill Advisory 2, NWS Jacksonville, FL

February 11, 2012Flagler County, Nassau County, Florida

NWS Jacksonville, FL issued this wind chill advisory at Feb 11, 2012, 1:59 PM EST for Flagler County, Nassau County, Florida. It took effect at Feb 12, 2012, 1:40 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 1:59 PM EST (18:59 UTC)
In effect from
Feb 12, 2012, 1:40 AM EST
Expired
Feb 12, 2012, 9:00 AM EST
In force
7 hr
Issued by
NWS Jacksonville, FL

Counties Flagler County, FL, Nassau County, FL

The radar

The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -128 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-128 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WWUS42 KJAX 111859
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 PM EST SAT FEB 11 2012


FLZ024-025-032-033-038-120300-
/O.NEW.KJAX.WC.Y.0002.120212T0800Z-120212T1400Z/
NASSAU-DUVAL-CLAY-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALM COAST
159 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM EST SUNDAY.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* WINDS...NORTH 10 TO 15 MPH.

* WIND CHILL READINGS...TEENS TO LOWER 20S.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
923 
WWUS42 KJAX 120402
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1102 PM EST SAT FEB 11 2012

FLZ024-025-032-033-038-121400-
/O.CON.KJAX.WC.Y.0002.120212T0800Z-120212T1400Z/
NASSAU-DUVAL-CLAY-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALM COAST
1102 PM EST SAT FEB 11 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
SUNDAY...

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* WINDS...NORTH 10 TO 15 MPH.

* WIND CHILL READINGS...TEENS TO LOWER 20S.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
042 
WWUS42 KJAX 120640
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 AM EST SUN FEB 12 2012

FLZ037-040-121400-
/O.EXB.KJAX.WC.Y.0002.120212T0640Z-120212T1400Z/
PUTNAM-MARION-
INCLUDING THE CITIES OF...PALATKA...OCALA
140 AM EST SUN FEB 12 2012

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. 

* TIMING...THROUGH 9 AM THIS MORNING.

* WINDS...NORTH 10 TO 15 MPH...WITH HIGHER GUSTS.

* WIND CHILL READINGS...TEENS TO LOWER 20S.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

FLZ024-025-032-033-038-121400-
/O.EXT.KJAX.WC.Y.0002.120212T0640Z-120212T1400Z/
NASSAU-DUVAL-CLAY-ST JOHNS-FLAGLER-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALM COAST
140 AM EST SUN FEB 12 2012

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* TIMING...THROUGH 9 AM THIS MORNING.

* WINDS...NORTH 10 TO 15 MPH...WITH HIGHER GUSTS.

* WIND CHILL READINGS...TEENS TO LOWER 20S.

* IMPACT...THOSE SENSITIVE TO THE COLD OR PLANNING ON BEING 
  OUTSIDE SHOULD TAKE PRECAUTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
518 
WWUS42 KJAX 121412
WSWJAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
912 AM EST SUN FEB 12 2012


FLZ024-025-032-033-037-038-040-121515-
/O.EXP.KJAX.WC.Y.0002.000000T0000Z-120212T1400Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-MARION-
INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE...
GREEN COVE SPRINGS...ST AUGUSTINE...PALATKA...PALM COAST...OCALA
912 AM EST SUN FEB 12 2012

...WIND CHILL ADVISORY HAS EXPIRED...

TEMPERATURES ARE RISING WITH WINDS GENERALLY LESS THAN 10 MPH...THUS
THE WIND CHILL ADVISORY EXPIRED AT 9 AM.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 1:25 PM EST, 34 minutes earlier.

Area forecast discussion, Feb 11, 1:25 PM EST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
125 PM EST SAT FEB 11 2012

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
BREEZY/LOCALLY WINDY CONDITIONS WILL GRADUALLY SUBSIDE
TONIGHT...HOWEVER DO EXPECT SURFACE GRADIENTS TO REMAIN SUFFICIENT
TO KEEP SOME WIND THROUGH THE OVERNIGHT. NAM/GFS SHOW SOME UPPER
LEVEL MOISTURE CLIPPING THE AREA TONIGHT...HOWEVER THINK THIS WILL
RESULT IN SCATTERED CIRRUS...NOT ENOUGH TO HOLD TEMPERATURES UP
MUCH. THUS...THE COLDEST NIGHT IN A FEW WEEKS IS LIKELY...WITH
WIDESPREAD SUB FREEZING TEMPERATURES EXPECTED...AND INLAND
LOCATIONS EXPERIENCING A HARD FREEZE. ADDED MARION COUNTY TO THE
HARD FREEZE WARNING...AS MID 20S EXPECTED THERE. ALONG THE
COAST...WINDS WILL REMAIN 10-15 MPH THROUGH THE NIGHT...AND WITH
SUB FREEZING TEMPERATURES...WIND CHILL VALUES IN THE TEENS TO
LOWER 20S WILL PREVAIL...THUS WILL ISSUE A WIND CHILL ADVISORY FOR
THE NORTHEAST FLORIDA COASTAL COUNTIES.

MOSTLY SUNNY BUT COLD CONDITIONS WILL PREVAIL SUNDAY...WITH MOST
AREAS STRUGGLING TO REACH THE UPPER 40S/NEAR 50.

SUNDAY NIGHT...HIGH PRESSURE BUILDS INTO THE SE U.S. WHICH
RESULTS IN COLD DRAINAGE FLOW ACROSS THE INLAND AREAS. THERE WILL
BE OCCASIONAL HIGH CLOUDINESS BUT ENOUGH THIN SPOTS TO ALLOW FOR
RADIATIONAL COOLING. HAVE GONE WITH A HARD FREEZE WATCH FOR ALL OF
THE INLAND AREAS AND A FREEZE WATCH FOR THE COAST.

MONDAY/MONDAY NIGHT...HIGH PRESSURE BEGINS TO MOVE OFFSHORE AND
WILL BEGIN TO HAVE A RETURN FLOW RESULTING IN A MODERATION IN
TEMPS. WILL SEE A FEW COASTAL CLOUDS ACROSS THE EXTREME SE
OTHERWISE MOSTLY CLEAR. HIGH TEMPS REBOUND TO NEAR 60. TEMPS WILL
FALL INTO THE MID 30S ACROSS THE INLAND AREAS WITH PATCHY FROST
POSSIBLE MONDAY NIGHT.

TUESDAY...WEAK LOW PRESSURE IS FORECAST TO MOVE EAST ACROSS THE
GULF COAST AND FL PANHANDLE. ASSOCIATED WARM FRONT WILL MOVE TO
NEAR THE STATE BORDER DURING THE AFTERNOON AND EVE. MOISTURE AND
ISENTROPIC LIFT WILL LEAD TO A CHANCE OF SHOWERS ACROSS MUCH OF
SOUTHEAST GA AND EXTREME NE FL WITH SLIGHT CHANCES ACROSS THE SE
PORTION. HIGH TEMPS WARM INTO THE 60S AND 70S SOUTH OF THE FRONT
BUT REMAIN NEAR 60 NORTH OF THE FRONT.

TUESDAY NIGHT...LOW PRESSURE WILL WEAKEN AND LIFT NE OUT OF THE
AREA WHICH WILL DRAG A COLD FRONT THROUGH THE AREA. HAVE KEPT IN
LOW POPS AS THERE WILL BE WEAK CONVERGENCE AND LIFT ALONG AND
AHEAD OF THE FRONTAL BOUNDARY. COOLER AND DRIER AIR MOVES IN
BEHIND THE FRONT LATE TUESDAY NIGHT BUT MIN TEMPS WELL ABOVE
FREEZING.

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE BOUNDARY IS THEN EXPECTED TO STALL JUST SOUTH OF THE REGION
WEDNESDAY...THEN LIFT BACK NORTH AS A WARM FRONT WEDNESDAY NIGHT
INTO THURSDAY. GFS IS A LITTLE FASTER WITH PUSHING THE ASSOCIATED
LOW PRESSURE SYSTEM ACROSS THIS RUN...WITH CURRENT TIMING IN THE
THURSDAY NIGHT TIME FRAME. THUS AT THIS POINT IT LOOKS LIKE THE
BEST CHANCE FOR SIGNIFICANT PRECIPITATION DURING THIS PERIOD IS
THURSDAY INTO THURSDAY NIGHT. HIGH PRESSURE THEN BUILDS IN FOR
FRIDAY NIGHT INTO SATURDAY.

&&

.AVIATION...
PREVAILING VFR. CIGS OF 4000 FT THIS AFTERNOON WILL BEGIN TO
DISSIPATE AFT 00Z.

&&

.MARINE...
SCA CONDITIONS PREVAIL EARLY THIS AFTERNOON...AND WITH NORTHERLY
FLOW INCREASING BY EARLY THIS EVENING...THINK GALE FORCE GUSTS
WILL DEVELOP ON THE OFFSHORE WATERS...AND ALONG THE GA NEARSHORE.
THUS...WILL RETAIN THE GALE WARNING FOR THOSE AREAS...WITH SCA
FOR THE NE FL NEARSHORE INTO SUNDAY MORNING. CONDITIONS WILL
BEGIN TO IMPROVE LATER SUNDAY...BUT OFFSHORE SEAS WILL LIKELY
REMAIN SCA INTO SUNDAY NIGHT.

RIP CURRENTS: LOW RISK THROUGH SUNDAY.

&&

.FIRE WEATHER...
RH VALUES CONTINUE TO DROP TO NEAR RED FLAG CRITERIA THIS AFTN...SO
WILL RETAIN WARNING THROUGH 5 PM. RH VALUES WILL LOWER FURTHER
SUNDAY...WITH TEENS/LOWER 20S ACROSS MOST AREAS. HOWEVER...WINDS WILL
BE LIGHTER. WILL MONITOR FOR POSSIBLE FIRE DANGER STATEMENTS SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  22  50  22  58 /   0   0   0   0
SSI  28  48  32  57 /   0   0   0   0
JAX  23  49  26  59 /   0   0   0   0
SGJ  29  49  32  58 /   0   0   0   0
GNV  23  50  24  60 /   0   0   0   0
OCF  25  52  25  62 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

     LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     HARD FREEZE WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-
     UNION.

     HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
     FOR CLAY-DUVAL-MARION-NASSAU-PUTNAM.

     RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     FLAGLER-ST JOHNS.

     FREEZE WARNING FROM 2 AM TO 9 AM EST SUNDAY FOR FLAGLER-ST JOHNS.

     WIND CHILL ADVISORY FROM 3 AM TO 9 AM EST SUNDAY FOR CLAY-DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

GA...HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EST SUNDAY FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
     ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING
     FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.

     RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR APPLING-
     ATKINSON-BACON-CLINCH-COFFEE-ECHOLS-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

AM...GALE WARNING UNTIL 9 AM EST SUNDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 9 AM EST SUNDAY FOR FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

ALLEN/PETERSON/WALKER/KEEGAN
Hazardous weather outlook, Feb 11, 4:22 AM EST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EST SAT FEB 11 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-120930-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
422 AM EST SAT FEB 11 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND
THE ADJACENT COASTAL WATERS.

...LAKE WIND ADVISORY IN EFFECT TODAY...
...HARD FREEZE WARNING IN EFFECT TONIGHT FOR SOUTHEAST GEORGIA
AND PORTIONS OF NORTHEAST FLORIDA...
...FREEZE WARNING IN EFFECT TONIGHT FOR PORTIONS OF NORTHEAST
FLORIDA...
...GALE WARNING IN EFFECT THIS AFTERNOON THROUGH TOMORROW FOR THE
OFFSHORE WATERS AND NEARSHORE GEORGIA WATERS...

.DAY ONE...TODAY AND TONIGHT...

BREEZY CONDITIONS ARE EXPECTED TODAY ACROSS THE FORECAST AREA WITH
WIND SPEEDS INCREASING TO NEAR 20 MPH WITH GUSTS TO NEAR 30 MPH BY
THIS AFTERNOON. A LAKE WIND ADVISORY IS IN EFFECT TODAY.

A MUCH COLDER AIRMASS WILL SETTLE OVER THE AREA TONIGHT. A FREEZE
WARNING IS IN EFFECT FOR ST JOHNS...FLAGLER AND MARION COUNTIES
TONIGHT...AND A HARD FREEZE WARNING IS IN EFFECT FOR SOUTHEAST
GEORGIA AND THE REMAINDER OF NORTHEAST FLORIDA.

THE GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING FOR THE
OFFSHORE WATERS AND THE NEARSHORE GEORGIA WATERS FROM THIS
AFTERNOON THROUGH SUNDAY MORNING.

THERE WILL BE AN ELEVATED FIRE DANGER THIS WEEKEND DUE TO LOW
HUMIDITY AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

TEMPERATURES WILL DROP BELOW FREEZING AGAIN SUNDAY NIGHT...AND A
WIDESPREAD HARD FREEZE EVENT IS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:35 AM ESTGale WarningJAX30 hr
Feb 11, 2:36 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Feb 11, 3:03 AM ESTFreeze WarningJAXFlagler30 hr
Feb 11, 3:03 AM ESTHard Freeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union30 hr
Feb 11, 3:03 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Feb 11, 1:42 PM ESTFreeze WatchJAXFlagler25 hr
Feb 11, 1:42 PM ESTHard Freeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union25 hr

Nearby

Wind Chill Advisories in Florida, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.